# SDR UALA2010071902570

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 50,049 hours, 18,279 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DAMAGE TO NOSE AREA FWD OF NOSE GEAR. APPROX 8 INCHES FWD OF NOSE EE DOOR, ACROSS EE DOOR AND 1' AFT.  BLENDED DAMAGE FWD OF E&E DOOR WITHIN LIMITS AND PRIMED. CUT OUT DAMAGE AFT OF DOOR PERFORMED NDT INSP OF DAMAGE REMOVAL FRAMES AND STRINGER NO CRACKS FOUND, INSTALLED DOUBLER REF SRM.
